# SDR SWIA201540814

- Difficulty date: February 23, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 22,804 hours, 16,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 784-861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK SECTION, FS 784-861 CORRODED.  C-CHECK, BLENDED CORROSION ON RT SIDE SEAT TRACK SECTION FS784.00-FS861.00 IAW REO.
